Taxing our best students

Carter, Janet and Efford, Nick and Jamieson, Stefan and Jenkins, Tony and White, Su (2008) Taxing our best students. ITALICS, 7 (1). pp. 120-127. ISSN 1473-7507. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Uncontrolled keywords: programming
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Computing Education Group
Depositing User: Mark Wheadon
Date Deposited: 29 Mar 2010 12:11
Last Modified: 29 Mar 2010 12:11
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year